# SDR UF6A981212

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - MOD NR 2 NACA DUCT IS CRACKED ON OUTBOARD IGNITER PANEL ON NR 1 SIDE.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED NDT INSPECTION.  NO FURTHER DEFECTS NOTED.  FABRICATED TWO DOUBLERS FROM ALCLAD 2024-T3 .063 INCH AND INSTALLED PER ENGINEERING REPORT NR 98-199.  AIRCRAFT TT:  14,383.  (X)
